# SDR ASAA2020121133675

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 27,016 hours, 8,693 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 9569D
- Condition: Faulted
- Location: L2 Window Heat
- Part time: 49,150 hours, 15,054 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT L2 WINDOW OVERHEAT LIGHT ILLUMINATED.  WINDOW WAS COLD TO TOUCH.  PERFORMED QRH PROCEDURE AND SELECTED HEAT BACK TO ON AFTER 5 MINUTES.  HEAT ON LIGHT ILLUMINATED, BUT WINDOW NEVER FELT AS WARM AS L1.  SEVERAL TIMES THE ON LIGHT CYCLED OFF AND ON BUT STILL NO SIGNIFICANT HEAT FROM THE WINDOW.  CYCLING CONTINUED ON THE GROUND.  OVERHEAT LIGHT DID NOT SUBSEQUENTLY ILLUMINATE.  GROUNDED-YES.  ACCOMPLISHED B737-900 FIM 30-41 TASK 801.  BITE TEST PASSES.  SENSOR FAULT LOGGED MULTIPLE TIMES IN FAULT HISTORY.  ACCOMPLISHED FIM 30-41 TASK 811.  SENSOR VALUE WITHIN LIMITS.  ACCOMPLISHED B737-900 AMM 30-41-00-710-801.  L2 WINDOW FAILED TO WARM UP TO MINIMUM TEMPERATURE.  REMOVED & REPLACED WHCU.  OPERATIONS CHECK, REF AMM 30-41-11.
